# SDR FDEA201006021760

- Difficulty date: June 2, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 61,320 hours, 12,623 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76542
- Condition: Cracked
- Location: Bs 1511-1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - 1 OFF LONGERON SPLICE AT STA 1511-1531 LONGERON 15R CRACK AT TOP CORNER AREA.  REMOVED AND REPLACED AS PER SRM 51-31-01 REV. 43.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV.110
